RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2018, том 23, выпуск 3, страницы 248–256 (Mi rcd321)  

The Spectrum of Reversible Minimizers

Antonio J. Ureña

Departamento de Matematica Aplicada, Facultad de Ciencias, Universidad de Granada, Granada, 18071 Spain

Аннотация: Poincaré and, later on, Carathéodory, showed that the Floquet multipliers of 1-dimensional periodic curves minimizing the Lagrangian action are real and positive. Even though Carathéodory himself observed that this result loses its validity in the general higherdimensional case, we shall show that it remains true for systems which are reversible in time. In this way, we also generalize a previous result by Offin on the hyperbolicity of nondegenerate symmetric minimizers. Our arguments rely on the higher-dimensional generalizations of the Sturm theory which were developed during the second half of the twentieth century by several authors, including Hartman, Morse or Arnol’d.

Ключевые слова: action minimizers, Floquet multipliers, time reversibility

Финансовая поддержка Номер гранта
Federación Española de Enfermedades Raras MTM2014- 5223
The author is partially supported by Spanish MICINN Grant with FEDER funds MTM2014-5223.


DOI: https://doi.org/10.1134/S1560354718030024

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J25, 37J50, 34D08
Поступила в редакцию: 17.10.2017
Принята в печать:17.02.2018
Язык публикации: английский

Образец цитирования: Antonio J. Ureña, “The Spectrum of Reversible Minimizers”, Regul. Chaotic Dyn., 23:3 (2018), 248–256

Цитирование в формате AMSBIB
\RBibitem{Ure18}
\by Antonio J. Ure\~na
\paper The Spectrum of Reversible Minimizers
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 3
\pages 248--256
\mathnet{http://mi.mathnet.ru/rcd321}
\crossref{https://doi.org/10.1134/S1560354718030024}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3811817}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RCD....23..248U}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000434637700002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048122616}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd321
  • http://mi.mathnet.ru/rus/rcd/v23/i3/p248

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:70
    Литература:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020